| Model Number |
8637-40 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from the healthcare provider (hcp) regarding a patient receiving intrathecal hydromorphone via an implantable pump for non-malignant pain.The hcp reported service codes 99 "[pump stopped]" and 100 "[pump motor stalled]" when interrogating the pump and that pump had been stalled for 384 hrs.Patient had recently had an magnetic resonance imaging (mri).Agent advised the hcp to check logs; logs showed motor stall recovery occurred today.Troubleshooting done on the call resolved the reported issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.